# SDR HEEA086531

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N763P
- Make and model: Skrsky S76A
- Aircraft serial: 760166
- Aircraft time: 11,143 hours
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 0164348730
- Part serial: C528B
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 2,650 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE LIGHTS OFF BUT WILL NOT ACCELERATE PAST 30 PERCENT N1.
